MathSciNet Relay Station
MathSciNet bibliographic data
MR933978 (89f:35174) 35Q20 (35B25 35K55 85A25)
Bardos, C.; Golse, F.; Perthame, B.; Sentis, R. The nonaccretive radiative transfer equations: existence of solutions and Rosseland approximation. J. Funct. Anal. 77 (1988), no. 2, 434–460.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement